Re: quick decrese
Feb 5, 2007
Dear Doctor, Thanks a lot for your reply. You just wrote that you hoped I were receiving a third drug with the AZT and 3TC. The answer is no. I am from Italy and AZT+Epivir was the two-med combination given to me from 1999 to 2003. Starting point was not CD4 500 but a much higher one (around 900). I had to start meds only because of high VL (around 85k). Thanks again
Response from Dr. Young
Thanks for your follow up.
Your newer information suggests that you may be at risk of having developed drug resistance to either 3TC or AZT or both. This information should certainly be incorporated by your HIV treater when the time comes to restart HIV medications.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal With Condom Risk Of Getting HIV
- Do People Get HIV From Sucking Penis?
- Needle Stick How Long Does It Take To Test Positive For HIV
- Oral Sex On A Woman And HIV Transmission Risk
- Unprotected Oral Sex Without Ejaculation Risk Of Getting HIV
- Are White Bumps On Penis An Acute Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.